Tsinghua University Press Ltd. - Structural fault tolerance of scale-free networks

Author(s): Jingbo Hao ; Jianping Yin ; Boyun Zhang
Publisher: Tsinghua University Press Ltd.
Publication Date: 1 July 2007
Volume: 12
Page(s): 246 - 249
ISSN (Electronic): 1007-0214
DOI: 10.1016/S1007-0214(07)70118-9
Regular:

The fault tolerance of scale-free networks is examined in this paper. Through the simulation on the changes of the average path length and network fragmentation of the Barabasi-Albert model when... View More

Advertisement